Communications in Mathematical Physics

Supermanifold cohomology and the Wess-Zumino term of the covariant superstring action

Jeffrey M. Rabin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 108, Number 3 (1987), 375-389.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116532

Mathematical Reviews number (MathSciNet)
MR0874900

Zentralblatt MATH identifier
0621.58039

Subjects
Primary: 58A50: Supermanifolds and graded manifolds [See also 14A22, 32C11]
Secondary: 81E30 81E99

Citation

Rabin, Jeffrey M. Supermanifold cohomology and the Wess-Zumino term of the covariant superstring action. Comm. Math. Phys. 108 (1987), no. 3, 375--389. https://projecteuclid.org/euclid.cmp/1104116532


Export citation